Volume 13, issue 1 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
A mathematical theory of the topological vertex

Jun Li, Chiu-Chu Melissa Liu, Kefeng Liu and Jian Zhou

Geometry & Topology 13 (2009) 527–621
Bibliography
1 M Aganagic, A Klemm, M Mariño, C Vafa, The topological vertex, Comm. Math. Phys. 254 (2005) 425 MR2117633
2 M Aganagic, M Mariño, C Vafa, All loop topological string amplitudes from Chern–Simons theory, Comm. Math. Phys. 247 (2004) 467 MR2063269
3 K Behrend, Gromov–Witten invariants in algebraic geometry, Invent. Math. 127 (1997) 601 MR1431140
4 K Behrend, B Fantechi, The intrinsic normal cone, Invent. Math. 128 (1997) 45 MR1437495
5 D E Diaconescu, B Florea, Localization and gluing of topological amplitudes, Comm. Math. Phys. 257 (2005) 119 MR2163571
6 D Edidin, W Graham, Equivariant intersection theory, Invent. Math. 131 (1998) 595 MR1614555
7 D Edidin, W Graham, Localization in equivariant intersection theory and the Bott residue formula, Amer. J. Math. 120 (1998) 619 MR1623412
8 I P Goulden, A differential operator for symmetric functions and the combinatorics of multiplying transpositions, Trans. Amer. Math. Soc. 344 (1994) 421 MR1249468
9 I P Goulden, D M Jackson, Transitive factorisations into transpositions and holomorphic mappings on the sphere, Proc. Amer. Math. Soc. 125 (1997) 51 MR1396978
10 I P Goulden, D M Jackson, A Vainshtein, The number of ramified coverings of the sphere by the torus and surfaces of higher genera, Ann. Comb. 4 (2000) 27 MR1763948
11 T Graber, R Pandharipande, Localization of virtual classes, Invent. Math. 135 (1999) 487 MR1666787
12 E N Ionel, T H Parker, Relative Gromov–Witten invariants, Ann. of Math. $(2)$ 157 (2003) 45 MR1954264
13 E N Ionel, T H Parker, The symplectic sum formula for Gromov–Witten invariants, Ann. of Math. $(2)$ 159 (2004) 935 MR2113018
14 A. Iqbal, All genus topological amplitudes and $5$–brane webs as Feynman diagrams arXiv:hep-th/0207114
15 Y-H. Kiem, J. Li, Gromov–Witten invariants of varieties with holomorphic $2$–forms arXiv:0707.2986
16 Y Konishi, Integrality of Gopakumar–Vafa invariants of toric Calabi–Yau threefolds, Publ. Res. Inst. Math. Sci. 42 (2006) 605 MR2250076
17 Y Konishi, Pole structure of topological string free energy, Publ. Res. Inst. Math. Sci. 42 (2006) 173 MR2215440
18 A M Li, Y Ruan, Symplectic surgery and Gromov–Witten invariants of Calabi–Yau $3$–folds, Invent. Math. 145 (2001) 151 MR1839289
19 J Li, Stable morphisms to singular schemes and relative stable morphisms, J. Differential Geom. 57 (2001) 509 MR1882667
20 J Li, A degeneration formula of GW-invariants, J. Differential Geom. 60 (2002) 199 MR1938113
21 J Li, G Tian, Virtual moduli cycles and Gromov–Witten invariants of algebraic varieties, J. Amer. Math. Soc. 11 (1998) 119 MR1467172
22 C C M Liu, K Liu, J Zhou, A proof of a conjecture of Mariño–Vafa on Hodge integrals, J. Differential Geom. 65 (2003) 289 MR2058264
23 C C M Liu, K Liu, J Zhou, A formula of two-partition Hodge integrals, J. Amer. Math. Soc. 20 (2007) 149 MR2257399
24 I G Macdonald, Symmetric functions and Hall polynomials, Oxford Math. Monogr., Oxford Science Publ., The Clarendon Press, Oxford University Press (1995) MR1354144
25 M Mariño, C Vafa, Framed knots at large $N$, from: "Orbifolds in mathematics and physics (Madison, WI, 2001)", Contemp. Math. 310, Amer. Math. Soc. (2002) 185 MR1950947
26 D Maulik, N Nekrasov, A Okounkov, R Pandharipande, Gromov–Witten theory and Donaldson–Thomas theory. I, Compos. Math. 142 (2006) 1263 MR2264664
27 D Maulik, N Nekrasov, A Okounkov, R Pandharipande, Gromov–Witten theory and Donaldson–Thomas theory. II, Compos. Math. 142 (2006) 1286 MR2264665
28 D Maulik, A Oblomkov, A Okounkov, R Pandharipande, Gromov–Witten/Donaldson–Thomas correspondence for toric $3$–folds arXiv:0809.3976
29 A Okounkov, R Pandharipande, Hodge integrals and invariants of the unknot, Geom. Topol. 8 (2004) 675 MR2057777
30 A Okounkov, R Pandharipande, Virasoro constraints for target curves, Invent. Math. 163 (2006) 47 MR2208418
31 A Okounkov, N Reshetikhin, C Vafa, Quantum Calabi–Yau and classical crystals, from: "The unity of mathematics", Progr. Math. 244, Birkhäuser (2006) 597 MR2181817
32 R. Pandharipande, R P. Thomas, The $3$–fold vertex via stable pairs arXiv:0709.3823
33 R. Pandharipande, R P Thomas, Curve counting via stable pairs in the derived category arXiv:0707.2348
34 P Peng, A simple proof of Gopakumar–Vafa conjecture for local toric Calabi–Yau manifolds, Comm. Math. Phys. 276 (2007) 551 MR2346400
35 J. Zhou, A conjecture on Hodge integrals arXiv:math.AG/0310282
36 J. Zhou, Curve counting and instanton counting arXiv:math.AG/0311237
37 J. Zhou, Localizations on moduli spaces and free field realizations of Feynman rules arXiv:math.AG/0310283